Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The metabelian $ p$-groups of maximal class. II


Author: R. J. Miech
Journal: Trans. Amer. Math. Soc. 272 (1982), 465-474
MSC: Primary 20D15; Secondary 20F12
MathSciNet review: 662046
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper gives a classification, up to isomorphism, of the metabelian $ p$-groups of maximal class. A recent idea is used to produce a considerable simplification of an earlier classification scheme for these groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20D15, 20F12

Retrieve articles in all journals with MSC: 20D15, 20F12


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1982-0662046-1
PII: S 0002-9947(1982)0662046-1
Keywords: $ p$-groups, metabelian groups
Article copyright: © Copyright 1982 American Mathematical Society